# SDR UPS97822034

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 450-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN BTWN STA, 495 TO 505 LBL 24 THE SEAT TRACK HAS HEAVY CORROSION.  REMOVED DAMAGED SECTION OF TRACK, FABRICATED AND INSTALLED REPAIR SECTION OF SEAT TRACK STA 450 TO 590 IAW SRM 53-2-3 FIG 8.
